Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 65, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 18, 2017, 8:57 PM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; Clay County, Platte County, Missouri. It was in force for 48 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 8:57 PM CDT (01:57 UTC)
- Expired
- May 18, 2017, 9:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 8:59 PM CDT | HAIL 1 | Bonner Springs, KS | |
| May 18, 9:00 PM CDT | HAIL 1.75 | 4 N Edwardsville, KS | |
| May 18, 9:00 PM CDT | HAIL 1.75 | 6 Wnw Parkville, MO | DELAYED REPORT...SHREDDED LEAVES |
| May 18, 9:01 PM CDT | HAIL 1.75 | 3 Nne Edwardsville, KS | ...DELAYED REPORT... QUARTER TO GOLF BALL SIZE HAIL NEAR 94TH ST. AND STATE AVE. PICTURES AND VIDEO VIA TWITTER. |
| May 18, 9:15 PM CDT | HAIL 1.25 | 2 Nnw Maywood, KS | COVERING THE GROUND |
| May 18, 9:20 PM CDT | HAIL 1.75 | 3 Ese Waldron, MO | |
| May 18, 9:20 PM CDT | HAIL 2.5 | 3 Wnw Edwardsville, KS | |
| May 18, 9:22 PM CDT | HAIL 1.25 | 5 Wnw Parkville, MO | |
| May 18, 9:27 PM CDT | HAIL 1 | Weatherby Lake, MO | |
| May 18, 9:30 PM CDT | HAIL 1 | 2 Sse Platte City, MO | |
| May 18, 9:38 PM CDT | HAIL 1 | 2 S Platte City, MO | N HIGHWAY AND 136TH |
| May 18, 9:39 PM CDT | HAIL 0.75 | 4 Nnw Weatherby Lake, MO | OBSERVED AT KMCI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
688
WUUS53 KEAX 190157
SVREAX
KSC091-103-209-MOC047-165-190245-
/O.NEW.KEAX.SV.W.0065.170519T0157Z-170519T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
857 PM CDT THU MAY 18 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Wyandotte County in northeastern Kansas...
Southeastern Leavenworth County in northeastern Kansas...
North central Johnson County in east central Kansas...
West central Clay County in west central Missouri...
Southeastern Platte County in west central Missouri...
* Until 945 PM CDT
* At 855 PM CDT, a severe thunderstorm was located over Bonner
Springs, moving northeast at 30 mph. Golf ball size hail was
reported in Shawnee with this storm.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Shawnee, Gladstone, Lansing, Bonner Springs, Parkville,
Edwardsville, Riverside, Weatherby Lake, Lake Quivira, Kansas City,
Lake Waukomis, Platte Woods, Oakview, Northmoor, Houston Lake,
Farley, Oakwood Park, Oakwood, Oaks and Pomeroy.
This includes the following highways...
Interstate 70 in Kansas between mile markers 410 and 419.
Interstate 29 between mile markers 2 and 13.
Interstate 635 between mile markers 4 and 12.
Interstate 435 between mile markers 6 and 30.
Kansas Turnpike between mile markers 223 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for northeastern
and east central Kansas...and west central Missouri.
LAT...LON 3901 9491 3910 9491 3937 9483 3924 9451
3901 9476
TIME...MOT...LOC 0155Z 211DEG 25KT 3906 9486
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...<50MPH
$$
Hawblitzel2 follow-up statements
698
WWUS53 KEAX 190213
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
913 PM CDT THU MAY 18 2017
KSC091-MOC047-190222-
/O.CAN.KEAX.SV.W.0065.000000T0000Z-170519T0245Z/
Johnson KS-Clay MO-
913 PM CDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JOHNSON AND WEST
CENTRAL CLAY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Johnson County, and is expected to remain west of Clay County.
Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for northeastern
Kansas...and west central Missouri.
LAT...LON 3937 9483 3927 9460 3921 9460 3908 9478
3912 9491
TIME...MOT...LOC 0212Z 199DEG 22KT 3916 9483
$$
KSC103-209-MOC165-190245-
/O.CON.KEAX.SV.W.0065.000000T0000Z-170519T0245Z/
Wyandotte KS-Leavenworth KS-Platte MO-
913 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN WYANDOTTE...EASTERN LEAVENWORTH AND SOUTHEASTERN
PLATTE COUNTIES...
At 912 PM CDT, a severe thunderstorm was located near Kansas City, or
near Basehor, moving north at 25 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Lansing, Bonner Springs, Parkville, Edwardsville, Riverside,
Weatherby Lake, Kansas City, Lake Waukomis, Platte Woods, Houston
Lake, Farley, Wolcott, Pomeroy, Waldron, Beverly Hills, Kansas City
Intl Arpt, Maywood and Piper.
This includes the following highways...
Interstate 70 in Kansas between mile markers 410 and 415.
Interstate 29 between mile markers 5 and 12.
Interstate 435 between mile markers 12 and 30.
Kansas Turnpike near mile marker 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for northeastern
Kansas...and west central Missouri.
LAT...LON 3937 9483 3927 9460 3921 9460 3908 9478
3912 9491
TIME...MOT...LOC 0212Z 199DEG 22KT 3916 9483
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH
$$
Hawblitzel997
WWUS53 KEAX 190228
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
928 PM CDT THU MAY 18 2017
KSC103-209-190237-
/O.CAN.KEAX.SV.W.0065.000000T0000Z-170519T0245Z/
Wyandotte KS-Leavenworth KS-
928 PM CDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WYANDOTTE AND
EAST CENTRAL LEAVENWORTH COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for northeastern
Kansas...and west central Missouri.
LAT...LON 3937 9483 3927 9460 3921 9460 3917 9472
3917 9475 3919 9478 3920 9477 3924 9483
3926 9483 3927 9486
TIME...MOT...LOC 0227Z 211DEG 25KT 3925 9476
$$
MOC165-190245-
/O.CON.KEAX.SV.W.0065.000000T0000Z-170519T0245Z/
Platte MO-
928 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN PLATTE COUNTY...
At 927 PM CDT, quarter size hail was reported in Weatherby Lake.
This storm was moving northeast at 30 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Kansas City, Parkville, Weatherby Lake, Lake Waukomis, Platte Woods,
Farley, Kansas City Intl Arpt and Waldron.
This includes the following highways...
Interstate 29 between mile markers 5 and 12.
Interstate 435 between mile markers 20 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for northeastern
Kansas...and west central Missouri.
LAT...LON 3937 9483 3927 9460 3921 9460 3917 9472
3917 9475 3919 9478 3920 9477 3924 9483
3926 9483 3927 9486
TIME...MOT...LOC 0227Z 211DEG 25KT 3925 9476
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:35 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 18, 6:35 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
635 PM CDT Thu May 18 2017
.Discussion...
Issued at 232 PM CDT THU MAY 18 2017
A rather active weather pattern will commence this evening through
the early weekend, with all modes of severe weather hazards and
flash flooding potential possible.
A large, upper-level low positioned over the Rockies will continue
to deepen as a jet max surges southeastward overhead the
southwestern CONUS. The upper-level system will reach its peak
intensity late Friday, and will be the focus for a multi-day
significant weather event beginning this evening through early
Saturday morning. In the near term, leeside low pressure has
formed over the Texas Panhandle with convection already firing on
the dryline as of Thursday afternoon. This feature will be slow to
propagate in the short term as the upper low matures. Locally
speaking, a warm front extending northeast from this surface
feature has stalled near the I-70 corridor. Weak surface
convergence along this boundary and a 5 to 10 degree dew point
gradient may be sufficient to allow for late afternoon/early
evening thunderstorms to develop near the KC metro. Should storms
develop, a favorable environment could support strong to severe
storms within the vicinity of the stalled front. The main hazard
would reside with strong winds and large hail within any rotating
thunderstorms, including a possible isolated tornado near the warm
front.
The greater certainty is with the setup this evening as energy
ejecting out of the upper low advects overhead the warm front this
evening. Expecting to see convection initiate across eastern Kansas
and western Missouri in the 7 to 8 pm time frame. This will then
push northeastward at a steady pace through the early evening hours.
With the first round of activity, 60 to 65 mph winds are possible
across eastern Kansas and western Missouri, in addition to hail up
to one inch. With ample shear and low-level turning expected near
the warm front, cannot rule out an isolated tornado over eastern
Kansas or western Missouri. This activity will likely taper off
by the late evening before the next round of storms which develop
upstream advect their way into the area overnight. The second
round of activity should remain sub-severe within a worked over
environment, though strong wind gusts remain possible during this
time heading into early Friday morning.
Will see a brief break in the activity Friday morning before the
next round of potential severe weather returns by Friday afternoon.
The warm front will slowly lift northward to Highway 36, bringing the
severe weather threat to northern Missouri, in addition to the
remaining CWA south of the frontal boundary. Friday night may be the
greatest period of concern as the Pacific cold front intersects the
slow moving warm front. This would pose the potential for a few
tornadoes near the warm front, in addition to strong to damaging
winds along the cold front Friday night. The other primary hazard is
with the setup for heavy rainfall through the duration of the
overnight period. This, coupled with rainfall from Thursday night
will lead to rainfall totals between 2 to 3 inches across eastern
Kansas and western Missouri, with locally higher amounts possible.
Have thus issued a Flash Flood Watch from eastern Kansas to
central Missouri through Saturday morning. Will also need to
monitor rising river levels through the early to late weekend.
The pattern will then subside briefly by the latter half of the
weekend before the active pattern resumes early next week.
Additionally, surface temperatures will return to seasonal to just
below seasonal throughout much of next week.
&&
.Aviation...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 635 PM CDT THU MAY 18 2017
Thunderstorms are expected to move over MCI and MKC in the next
few hours along a warm frontal boundary. Ceilings look to stay VFR
for the first round of storms. A complex of storms over KS will
eventually move through the region around midnight. High winds
could be a threat with these storms but the uncertainty of timing
and intensity will keep any high winds out of the TAF until a
solid solution is known. These storms will take 3-4 hours to clear
out of the region with MVFR ceilings filling in behind this
boundary. These ceilings will last through most of the afternoon
on Friday with STJ seeing possible IFR ceilings in the late
morning timeframe. Another warm frontal boundary will be pushing
through Friday afternoon with TS added to all TAFS through the end
of the period.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 1 AM CDT Friday through Saturday morning
for KSZ025-057-060-102>105.
MO...Flash Flood Watch from 1 AM CDT Friday through Saturday morning
for MOZ011>014-020>023-028>031-037>039-043>045-053-054.
&&
Discussion...Welsh
Aviation...BarhamHazardous weather outlook, May 18, 4:30 AM CDT, 16 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 430 AM CDT Thu May 18 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-190930- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 430 AM CDT Thu May 18 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms will become increasingly likely this evening into the early overnight hours across the outlook area. These storms may be strong to severe, and may be capable of producing strong straight- line winds, hail, and a few brief tornadoes. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another round of thunderstorms is possible Friday evening through early Saturday morning. A few storms could become strong to severe. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, May 18, 8:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL S EFFINGHAM 39.52N 95.40W
05/18/2017 E1.50 INCH ATCHISON KS EMERGENCY MNGR
&&
MELLLocal storm report, May 18, 8:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
836 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 3 SSW RENO 39.00N 95.13W
05/18/2017 M0.75 INCH LEAVENWORTH KS TRAINED SPOTTER
AT 238TH AND K-32
&&
SGRANALocal storm report, May 18, 8:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 2 SSE DE SOTO 38.96N 94.96W
05/18/2017 E1.00 INCH JOHNSON KS TRAINED SPOTTER
&&
LAFLINLocal storm report, May 18, 8:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
848 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL JARBALO 39.20N 95.07W
05/18/2017 E0.75 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
LAFLINLocal storm report, May 18, 8:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 W GARDNER 38.81N 94.95W
05/18/2017 M0.25 INCH JOHNSON KS TRAINED SPOTTER
ENOUGH TO COVER THE DECK
&&
SGRANALocal storm report, May 18, 8:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 4 E DE SOTO 38.98N 94.87W
05/18/2017 M1.00 INCH JOHNSON KS TRAINED SPOTTER
&&
SGRANAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:59 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 46 min |
| May 18, 8:06 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 54 min |
| May 18, 8:19 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 41 min |
| May 18, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 30 min |
| May 18, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 49 min |
| May 18, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 40 min |
| May 18, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 29 min |
| May 18, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 45 min |
| May 18, 10:26 PM CDT | Flash Flood Warning | EAX | Johnson, Wyandotte | 3 hr |
| May 18, 11:23 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 58 hr |
| May 19, 8:22 AM CDT | River Flood Warning | EAX | Leavenworth | 4 days |
| May 18, 9:33 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 27 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 35 min |
| May 18, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 47 min |
| May 19, 12:15 AM CDT | Special Weather Statement | EAX | Chariton | 45 min |
| May 19, 1:43 AM CDT | Special Weather Statement | EAX | Henry | 17 min |
| May 19, 9:49 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 19, 9:49 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 72 hr |
| May 19, 9:49 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 19, 9:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Chariton, Macon | 4 days |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 70 hr |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 24 hr |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 24 hr |
| May 19, 9:58 AM CDT | River Flood Warning | EAX | Ray | 67 hr |
| May 19, 9:58 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| May 19, 9:59 AM CDT | River Flood Warning | EAX | Cooper | 59 hr |
| May 19, 9:59 AM CDT | River Flood Warning | EAX | Howard | 55 hr |
| May 19, 9:59 AM CDT | River Flood Warning | EAX | Cooper | 66 hr |
| May 19, 10:01 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 19, 10:01 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 19, 10:01 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 19, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 19, 10:07 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 6 days |
| May 19, 10:07 AM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| May 19, 4:58 PM CDT | Special Weather Statement | EAX | Randolph | 32 min |
| May 19, 5:21 PM CDT | Special Weather Statement | EAX | Saline | 24 min |
| May 19, 5:55 PM CDT | Special Weather Statement | EAX | Cooper | 20 min |
| May 19, 6:13 PM CDT | Special Weather Statement | EAX | Cooper | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.